# SDR VNAA2009040200016

- Difficulty date: March 30, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 11,172 hours, 11,656 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED 10 MIN AFTER T/O AUTO XFLOW INHIBIT WHITE STATUS MSG APPEARED AND THE FUEL QTY INDICATORS LEFT SIDE AS WELL AS TOTAL FUEL WERE BLANK W/AMBER DASHES.  AIRCRAFT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE DEFERRED SYSTEM PER MEL 28-41-01-1.  AIRCRAFT WAS RELEASED FOR SERVICE.
